Instant Remedies Pvt Ltd
Diclofenac (50mg) + Paracetamol (0mg)
Zac Plus 50mg/500mg Tablet is a pain-relieving medicine used to reduce pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis.
Tablet
Zac Plus 50mg/500mg Tablet should be taken with food to prevent upset stomach. It should be taken regularly as advised by your doctor. Do not take more or use it for a longer duration than recommended. Some common side effects include nausea, vomiting, stomach pain, loss of appetite, heartburn, and diarrhea.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush, or break it. Zac Plus 50mg/500mg Tablet is to be taken with food.
Nausea Vomiting Stomach pain Loss of appetite Heartburn Diarrhea
It is unsafe to consume alcohol with Zac Plus 50mg/500mg Tablet.
Zac Plus 50mg/500mg Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Zac Plus 50mg/500mg Tablet is unsafe to use during pregnancy as there is definite evidence of risk to the developing baby. However, the doctor may rarely prescribe it in some life-threatening situations if the benefits are more than the potential risks.
Medicines containing acetaminophen (drugs for pain/fever or cough-and-cold)
Zac Plus 50mg/500mg Tablet is a combination of two medicines: Diclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
Take it with food to avoid getting an upset stomach. Take it regularly as advised by your doctor. Do not take more or use it for a longer duration than recommended. It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking Zac Plus 50mg/500mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage. Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.